Equate Extra Strength 125 mg Gas Relief Softgels

  • Compare to Gas-X Extra Strength active ingredient
  • Anti-Gas/Simethicone 125 mg
  • Easy to swallow softgel
  • Relieves: Bloating, Pressure, Fullness, Gas

Relieves Gas Fast – Easy to swallow Pressure Bloating Discomfort Extra Strength Gas Relief Softgels are concentrated to contain an extra-strength dose of liquid gas-fighting medicine in a small softgel so they are easy to swallow, and there is no cha

Leave a Reply

Your email address will not be published. Required fields are marked *